# SDR USAAF98074

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N888AU
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORF - FLT 1041 - JUST AFTER TAKEOFF FROM ORF, CREW RECEIVED A NR 2 ENGINE FIRE WARNING INDICATION.  EPR ON NR 2 ENGINE DROPPED FROM TAKEOFF TO 1.5 EPR.  CAPTAIN PULLED NR 2 THROTTLE BACK TO IDLE AND THE FIRE WARNING INDICATION EXTINGUISHED.  FLIGHT RETURNED TO ORF AND LANDED WITHOUT FURTHER INCIDENT.  THE CREW DID NOT ACTIVATE THE NR 2 ENGINE FIRE BOTTLE.  MAINTENANCE FOUND A 12TH STAGE BLEED AIR DUCT FAILED ON THE NR 2 ENGINE.  THEY REPLACED THE 12TH STAGE AIR OFFTAKE CARRIER ASSEMBLY AND CLAMPS.  (M)
